Tylenol Extra Strength Complete Cold, Cough & Flu Daytime/Nighttime Caplets

Extra Strength Tylenol Complete Cold, Cough & Flu Daytime/Nighttime Caplets provide the trusted relief of Tylenol for your cold, cough, and flu symptoms. Each daytime tablet contains 500 milligrams of acetaminophen for relieving pain and reducing fever, 30 milligrams of pseudoephedrine hydrochloride for relieving nasal congestion, 15 milligrams of dextromethorphan hydrobromide for relieving dry cough, and 100 milligrams of guaifenesin for relieving chest congestion. The nighttime tablets contain 30 milligrams of pseudoephedrine hydrochloride for relief of nasal congestion, 500 milligrams of acetaminophen for relief of pain and fever and 25 milligrams of diphenhydramine hydrochloride for relief of sneezing and runny nose that helps you sleep.

Features:
  • Daytime and nighttime caplets relieve cough, cold, and flu symptoms
  • Contains acetaminophen pain reliever and fever reducer
  • Contains pseudoephedrine hydrochloride decongestant
  • Contains dextromethorphan hydrobromide cough suppressant
  • Contains guaifenesin expectorant
  • Contains diphenhydramine hydrochloride antihistamine
Directions: Read the complete label before use and follow all directions. Do not use with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Dosage: Adult use only (12 years and older): take two Daytime or Nighttime caplets every six hours. Do not exceed a combined total of any eight Daytime or Nighttime caplets in 24 hours.

Medicinal Ingredients (each yellow daytime caplet contains): Dextromethorphan hydrobromide 15 mg, pseudoephedrine hydrochloride 30 mg, guaifenesin 100 mg, acetaminophen (extra strength) 500 mg. Medicinal Ingredients (each blue nighttime caplet contains): Pseudoephedrine hydrochloride 30 mg, acetaminophen (extra strength) 500 mg, diphenhydramine hydrochloride 25 mg.

Non-Medicinal Ingredients:
Cellulose, croscarmellose sodium, crospovidone, D&C Yellow #10 Aluminum Lake, FD&C Blue #1 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, polyethylene glycol, polysorbate, povidone, silica,  starch, stearic acid, titanium dioxide, wax, zinc stearate.

Caution:
Keep out of reach of children. This package contains enough medication to seriously harm a child. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness, or severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, non-prescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, chronic lung disease, shortness of breath, asthma, glaucoma, an enlarged prostate, or are elderly, pregnant, or breastfeeding. Do not use with a monoamine oxidase inhibitor (MAOI, e.g. drug for depression) or for two weeks after stopping the MAOI. Persistent cough may be a sign of a serious condition. Use only on the advice of a doctor. Consult a healthcare practitioner if fever lasts more than three days, sore throat pain lasts more than two days, or symptoms last more than five days. If symptoms worsen, or are accompanied by a high fever (>38 ° C) or the production of thick yellow/green phlegm, talk to a doctor. Do not use if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop. Extra Strength Tylenol Complete Cold, Cough & Flu Nighttime: Avoid alcohol. May cause drowsiness or excitability. Do not engage in activities requiring alertness.
 
Do not use if blister unit is broken. Child-resistant package.
Store between 15° C and 30° C. Protect from light. Keep dry.
In case of overdose: Contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 3 out of 5 by from Nighttime pill missing key cough suppressant ingredient The daytime pills for this product work great, however the nighttime pills do NOT contain Dextromethorphan "Dry Cough Suppressant. The nighttime does contain the antihistamine that will stop a runny nose and can slightly help with post nasal drip that can aggravate a cough, but the antihistamine does not actually stop the cough light the daytime pills do. Almost every other cold and flu pill I looked at had Dextromethorphan in both the daytime and the nighttime, as well as the antihistamine...so, it would seem that you get more bang for your dollar buying a product that contains "all" of the ingredients needed to help with your cold and flu symptoms.
Date published: 2016-12-13
Rated 3 out of 5 by from Text size on box I am currently on holiday in Mexico and this was the only product I brought with me for a cold. I have a doozy of a cold which started overnight so I can't really comment on how effective it is. However, I do have a complaint about the size of the font used on the box for the dosage. Even with my reading glasses on I can't read it and neither could my husband, who doesn't need reading glasses (except based on his inability to the text on the box he may have to re-evaluate that). So, my question is: what purpose does it serve to use such a small font and the next question would be: are you hiding something by doing that? Thanks
Date published: 2018-03-09
Rated 1 out of 5 by from Should not be called "Night Time" I took this product an hour before bed. Woke up 2 hours later absolutely wired. My legs and arms felt restless and I couldn't lie still without feeling the need to move around. Felt like I needed to go run laps around the block as if I had just had a caffeine overload. Feel like the fact that this product has pseudoephedrine might be the cause. I would not recommend this product if you want a good night sleep and feel the packaging should not say Nighttime.
Date published: 2019-01-12
Rated 3 out of 5 by from Weird Side Effect I love the night time pills, they are perfect for getting sleep with a cold. One quick complaint before the weird side effect is that it is nearly impossible to open with that stupid little tab! I tried once to push it out after removing the white paper and it broke my nail! Other than that the night one is good. The weird side effect is that my pee smells weird after taking the day pills. I didn’t know if this was a side effect of the pill until I smelled the pill and that’s the smell! It’s a very weird and off putting side effect so I have stopped taking the day pills. Maybe look into that?
Date published: 2018-09-18
Rated 5 out of 5 by from Works like magic This stuff works great. Only downside that I’ve noticed personally with the day time one is that at the 5 hour mark, after taking the first dose, it quits working. But other than that the night time and day time works better than anything I’ve tried.
Date published: 2017-11-15
Rated 1 out of 5 by from Tylenol Complete Nighttime Very disappointed in Tylenol Complete Night tablets. Nothing helps your illness like a good sleep.oke other customer reviews on this product it kept me awake all night with weird feeling. Will never take it again
Date published: 2019-02-06
Rated 2 out of 5 by from side effect of restless leg syndrome This product helped with the symptoms of the cold/flu (Night-time tablets) but kept me awake due to side effect of restless leg syndrome. I really needed to sleep but couldn't due to having restless legs.
Date published: 2018-11-15
Rated 1 out of 5 by from odd reaction Both my fiance and I had an odd reaction of restless leg syndrome shortly after taking tylenol complete cough cold and flu nighttime. Neither of us experience this with any other medications, nor with the daytime.
Date published: 2018-09-08
  • y_2020, m_12, d_3, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_142
  • loc_en_CA, sid_91377, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.81ms
  • REVIEWS, PRODUCT